# SDR C2XA11CL231

- Difficulty date: October 13, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 24,555 hours, 13,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14361
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT FORWARD FUSELAGE EMERGENCY LIGHT AND THE NR 1 AISLE PATH OVERHEAD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY CHARGER.  OPERATIONAL CHECKS WERE GOOD.
